Weight gain is found among people with Diverticulitis, especially for people who are female, 60+ old, take medication Buscopan and have Temporal arteritis. We study 19 people who have Weight gain and Diverticulitis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Diverticulitis (digestive disease which involves the formation of pouches (diverticula) within the bowel wall) can be treated by Flagyl, Metronidazole, Cipro, Ciprofloxacin, Ciprofloxacin hydrochloride (latest reports from 14,144 Diverticulitis patients)
Weight gain has been reported by people with breathing difficulty, rashes, oedema peripheral, memory loss, fatigue (latest reports from 114,276 Weight gain patients).
On Sep, 17, 2016
19 people who have Diverticulitis and Weight Gain are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
I just found this site, I have been on Humira for about a yr and the last couple months after switching from Epi pen to injection I have put on 20lbs, I know it not the difference of pen vs inj. my doctor keeps say no this drug does not cause weight gain, well I'm convinced after reading .
Hi, I've had 2 injections for my migraines and my 3rd shot is coming up. have any of you gain weight? I'm miserable with the migraines but at the same time, I'm depressed with the weight gain. not a win win at all
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.